Benadryl Challenge: FDA warns about latest craze on TikTok – KTRK-TV

The U.S. Food and Drug Administration (FDA) is warning about the suggested dosages of Benadryl due to the newest TikTok challenge.According to the FDA, theyve been warned of reports including teens winding up in emergency clinic or dying after taking part in the “Benadryl Challenge.”SEE ALSO: FDA cautions customers about hand sanitizer items consisting of methanolThe trend on TikTok reportedly motivates viewers to take big doses of the antihistamine to induce hallucinations. But the FDA alerts that taking higher than suggested dosages of the typical non-prescription (OTC) allergic reaction medicine can result in serious heart problems, seizures, coma, and even death.On its site, the FDA stated it is investigating reports and carrying out a review to identify if additional cases have been reported.SEE ALSO: Dangerous TikTok skull-breaker challenge triggers kid head injuries”We will update the public once we have actually finished our evaluation or have more information to share. We also contacted TikTok and strongly advised them to remove the videos from their platform and to be alert to eliminate additional videos that might be published,” the FDA wrote. Copyright © 2020 KTRK-TV. All Rights Reserved.

Leave a Reply

Your email address will not be published. Required fields are marked *